Aa
A
A
Close
Avatar universal
non-itchy upper body rash
Hello,
Six month ago a non-itchy red rash appeared on my upper body, my upper back, chest and in the last few weeks on the abdomen . It is seen especially after a hot shower. I have tried several therapy options, including antihistaminic pills and anti- fungous shampoo NIZORAL (after wrong diagnosis of Pityriasis versicolor). All treatments was not useful.
I will be happy to hear your opinion about it.
Thank you,
yosi
Cancel
3 Answers
Page 1 of 1
Avatar universal
Hi,

It could be eczema, sweat dermatitis, allergic reactions or eczema.

You need to wash the areas several times with fresh water. Do not use any cosmetic products at the sites.

Apply calamine lotion at the site of the lesions and see if it helps. You could take some oral antihistamine medications like cetrizine or loratadine. You need to maintain a good personal hygiene .

Anti-itch drugs, often antihistamine, may reduce the itch during a flare up of eczema, and the reduced scratching in turn reduces damage and irritation to the skin.

For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone or desonide), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).

Eczema can be exacerbated by dryness of the skin. Moisturizing is one of the most important self-care treatments for sufferers of eczema. Keeping the affected area moistened can promote skin healing and relief of symptoms.

Let us know if you need any further information.

It would be advisable to consult a skin specialist for your symptoms and a proper clinical examination.

Let us know if you need any other information and post us on how you are doing.

Regards.

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi,
Thank you for your reply. The rash does not itch, and I've already tried anti-allergic drugs, as well as steroids and recently the anti fungous treatment. I don't think that dry skin is the reason, since I have used moisturizing.
Do you have another idea?
Thank you,
Yosi
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi,

Glad to know that the post was of help to you.

It would be advisable to consult a skin specialist for your symptoms and a proper clinical examination if your symptoms persist.

Let us know if you need any other information and post us on how you are doing.

Regards.

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Raleigh, NC
209987 tn?1451939065
Blank
AB
Avatar universal
Blank
Oslo, Norway
4851940 tn?1385441629
Blank
United Kingdom